# SDR HALA2016062600255

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 51,847 hours, 9,369 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MESSAGE WEATHER RADAR SYS DISPLAYED.  TROUBLESHOOT IAW FIM 34-43, TASK 801.  PERFORMED MAINTENANCE MESSAGE ERASE PROCEDURE IAW AMM 31-41-00-912-009.  WEATHER RADAR SYS MESSAGE CLEARED.  NO ASSOCIATED FAULTS OR MESSAGES.  SYSTEM OK FOR SERVICE IAW FIM.
